Ask Health Experts and Get Answers to Your Health Question ASAP
Likely causes of this are vertigo as you stated, orthostatic hypotension, inner ear problems, neurological disorders, medication side effects, cardiac arrythmias, etc. I recommend you see a doctor regarding this for a complete work up with blood work, imaging, tilt test, ekg etc.
If you have any further questions please ask. Otherwise please click accept.
i had a ekg, echocardiogram, complete blood test and ct scan done at the er...all of which came back normal
That is great news. The next thing would be a tilt test to see if your symptoms are reproduced.
the feelings i have are all throughout the day..not just at a certain time, but at some times, i feel it more than others, but it is still there
I understand, you need to see a neurologist for further work up.
i saw a neurologist and he was the one who cleared me...he did a test with these metal bars and he hit them and asked if i could hear them, and he shone a light into my eyes and made me follow it...and he looked at the ct scan and said it was completely normal. and suggested vertigo...do you think he could be missing something
It appears he did do a thorough test. Do you have anxiety?
yes they have told me i have anxiety
Are you taking anything for it?
they had me on xanax but they took me off of it, im not sure why however
Going back on the medication may help
for these may be partly due to anxiety
so i should talk to my doctor about going back on the pill? can you be on xanax as well as a blood pressure medication? or can they not work together?
You should go back and talk to ur doctor about being placed back on the medication. This can be taken with a blood pressure medication as well. Which medication are you on
i was on lisinopril but they changed it in the er because they thought it may have been to do with the medication so now cozaar
Unfortunately this medication can cause dizziness as well.
So this should be reevaluated as well
so being back on lisinopril would be better? because i feel lisinopril makes my bp better than the cozaar
Most blood pressure medications can cause dizziness. You just will have to see which one works best with ur blood pressure and least side effects.
oh okay, i understand
so do you believe as well that this may be vertigo? i am 20 years old and have never had this feeling better
Yes this is vertigo, but it may be due to medications so adjustment of those will be needed
okay great, when i go to see my cardiologist on thursday, should i talk to him about seeing an ear and throat doctor or whatever they are called? and they can diagnose me for it better?
Yes you can ask for a referral. Also talk to the cardiologist about your blood pressure meds
okay great, also, sorry for all the questions, but i am a college baseball player and this has already been going on for a week and we go to florida on march 13, do you think i will be able to play or not because of this? like will it be gone by then do you believe?
I think you are taking the right steps in seeing the right people for your problems. You have one month, it is hard to say for sure.
Do you have any further questions?
yes, is the fainting feeling normal for vertigo?
yes it is
and is there is a possibility of actually fainting?
Yes the possibility is there
and when does this occur? or is it rare? does it have anything to do with a low/high bp or doesnt have anything to do with bp?
it can occur usually rare. It is usually associated with low blood pressure
okay, i just checked mine and it was 143/92..i know it is somewhat high, but usually it is better
yes that blood pressure is elevated but nothing too concerning
is it okay to drive?
If possible I would try to avoid it until your symptoms resolved as this can put you and others at risk in case you do faint
okay, i asked because i do go to school almost 30 minutes away and do not have another form of transportation...and what would happen if i were to faint while asleep? or just in general
If you faint you would lose consciousness. Depending on what you were doing prior to that you could fall and injure yourself.
do you awaken after fainting and what about fainting while asleep? could this happen?
You do wake up after fainting
If it were to happen during sleep you probably wouldnt notice it
is it dangerous to happen while asleep? is that falling into a coma?
No you will not fall into a coma
okay good, and i noticed, and once again, sorry for the questions just concerned, that when i close my eyes, it is hard to fall asleep because of a spinning feeling and a feeling of falling...also i feel like my legs are a bit shaky and seem a little weak, i am a catcher in baseball and have never thought that before..but maybe this could be because i havent done much ina little over a week, or could it be the vertigo as well
its likely the vertigo
okay great...thank you for your time, i appreciate it
you are very welcome. If no further questions, please click accept.